Alert archive / Alabama / Small Craft Advisories in 2009
Small Craft Advisory 19, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Mar 31, 2009, 4:13 PM CDT. It took effect at Apr 1, 2009, 1:00 AM CDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2009, 4:13 PM CDT (21:13 UTC)
- In effect from
- Apr 1, 2009, 1:00 AM CDT
- Expired
- Apr 1, 2009, 5:01 AM CDT
- In force
- 4 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
045 WHUS74 KMOB 312113 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 413 PM CDT TUE MAR 31 2009 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM OUT... .A COLD FRONT WILL MOVE ACROSS THE MARINE AREA LATE TONIGHT. AHEAD OF THE FRONT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED WITH A FEW STORMS BECOMING STRONG TO SEVERE THROUGH LATE THIS EVENING. A MODERATE TO STRONG OFFSHORE FLOW CAN BE EXPECTED IN THE WAKE OF THE FRONT THROUGH WEDNESDAY MORNING BECOMING EAST THEN SOUTHEAST AND BUILDING LATE WEDNESDAY THROUGH THURSDAY EVENING. SEAS ARE EXPECTED TO BUILD TO 5 TO 7 FEET GMZ670-675-010515- /O.NEW.KMOB.SC.Y.0019.090401T0600Z-090401T1800Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 413 PM CDT TUE MAR 31 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 1 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 1 PM CDT WEDNESDAY. A COLD FRONT WILL MOVE ACROSS THE MARINE AREA LATE TONIGHT. A MODERATE TO STRONG OFFSHORE FLOW CAN BE EXPECTED IN THE WAKE OF THE FRONT THROUGH WEDNESDAY MORNING BECOMING EAST THEN SOUTHEAST AND BUILDING LATE WEDNESDAY THROUGH THURSDAY EVENING. SEAS ARE EXPECTED TO BUILD TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
045 WHUS74 KMOB 010416 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1116 PM CDT TUE MAR 31 2009 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM OUT... .A COLD FRONT WILL MOVE ACROSS THE MARINE AREA LATE TONIGHT. AHEAD OF THE FRONT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED WITH A FEW STORMS BECOMING STRONG TO SEVERE THROUGH LATE THIS EVENING. A MODERATE TO STRONG OFFSHORE FLOW CAN BE EXPECTED IN THE WAKE OF THE FRONT THROUGH WEDNESDAY MORNING BECOMING EAST THEN SOUTHEAST AND BUILDING LATE WEDNESDAY THROUGH THURSDAY EVENING. SEAS ARE EXPECTED TO BUILD TO 5 TO 7 FEET GMZ670-675-011230- /O.CON.KMOB.SC.Y.0019.090401T0600Z-090401T1800Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1116 PM CDT TUE MAR 31 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY. A COLD FRONT WILL MOVE ACROSS THE MARINE AREA LATE TONIGHT. A MODERATE TO STRONG OFFSHORE FLOW CAN BE EXPECTED IN THE WAKE OF THE FRONT THROUGH WEDNESDAY MORNING BECOMING EAST THEN SOUTHEAST AND BUILDING LATE WEDNESDAY THROUGH THURSDAY EVENING. SEAS ARE EXPECTED TO BUILD TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
004 WHUS74 KMOB 011001 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 501 AM CDT WED APR 1 2009 ...SMALL CRAFT ADVISORY FOR 20 TO 60 NM OFFSHORE HAS BEEN CANCELED... .A COLD FRONT WILL MOVE ACROSS THE COASTAL WATERS EARLY THIS MORNING. WEST TO NORTHWEST WINDS AROUND 15 KNOTS WILL BECOME NORTH 15 TO 20 KNOTS BUT WILL NOT SATISFY REQUIREMENTS FOR A SMALL CRAFT ADVISORY. THUS...THE SMALL CRAFT ADVISORY HAS BEEN CANCELED. GMZ670-675-011115- /O.CAN.KMOB.SC.Y.0019.000000T0000Z-090401T1800Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 501 AM CDT WED APR 1 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELED THE SMALL CRAFT ADVISORY. A COLD FRONT WILL MOVE ACROSS THE COASTAL WATERS EARLY THIS MORNING. WEST TO NORTHWEST WINDS AROUND 15 KNOTS WILL BECOME NORTH 15 TO 20 KNOTS BUT WILL NOT SATISFY REQUIREMENTS FOR A SMALL CRAFT ADVISORY. THUS...THE SMALL CRAFT ADVISORY HAS BEEN CANCELED. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Mar 31, 3:44 PM CDT, 29 minutes earlier.
Area forecast discussion, Mar 31, 3:44 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
344 PM CDT TUE MAR 31 2009
.SHORT TERM [TONIGHT THROUGH THURSDAY NIGHT]...SOME AREAS WILL
CONTINUE TO EXPERIENCE FLOODING NEAR RIVERS...STREAMS AND LOW LYING
AREAS IN SOUTHEAST MISSISSIPPI...SOUTHERN ALABAMA AND THE WESTERN
FLORIDA PANHANDLE THROUGH TONIGHT. FLOODWATERS ON SEVERAL RIVERS
CONTINUE HIGH BUT FOR THE MOST PART ARE IN RECESSION. MODERATE TO
MAJOR FLOODING IS OCCURRING ON SEVERAL RIVERS IN SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA...AND THE WESTERN FLORIDA PANHANDLE.
MORE RAIN EXPECTED BUT FURTHER SOUTH AND EAST. FOR THE LATEST
INFORMATION ON RIVER CONDITIONS AND FORECASTS...REFER TO THE
ADVANCED HYDROLOGIC PREDICTION SERVICE (AHPS) WEB SITE:
AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=MOB
OTHERWISE...IN THE SHORT TERM A FRONT WILL APPROACH THE MISSISSIPPI
VALLEY TONIGHT AS A WAVE FORMS ALONG IT. IT IS NOW LOCATED IN
SOUTHEAST TEXAS AND BOOKING A PATH OF THIS WAVE APPEARS TO TAKE A
TRACK THAT IS EVEN CLOSER TO THE BEACH THAN THE NUMBERS OF THE LAST
SEVERAL RUNS. AS THIS FEATURE MOVES TOWARD US...A WARM FRONT WILL
MOVE NORTH OVER THE FLORIDA PENINSULA WHICH WILL DESTABILIZE THE
ATMOSPHERE THIS EVENING AND PRODUCE SHOWERS AND THUNDERSTORMS. THE
LOW WILL MOVE NEAR SABINE PASS PAST LAKE CHARLES AND ALONG THE COAST
AS IT PASSES OVER US WITH A COLD FRONT. AN ORGANIZED SQUALL LINE
WILL DEVELOP JUST AHEAD OF THE FRONT MOVING ACROSS THE AREA THIS
EVENING. WHAT WE SEE IN SOUNDINGS...DEEP LAYERS OF HIGH HUMIDITY AIR
INTERSPERSED WITH DRY SLOTS MIDLEVELS OR LOW TO MID LEVELS. THE DRY
LAYERS WILL EFFECT FORMATION OF DOWNDRAFTS WHICH WILL TRANSPORT
HIGHER MOMENTUM AIR FROM ALOFT BRINGING THREAT OF THUNDERSTORM
DOWNBURSTS.
WE ARE CONTINUING WITH THE HPC FORECAST. HPC HAS BEEN PRETTY
CONSISTENT THE LAST FEW CYCLES. TO OUR WEST WE ARE LOOKING AT 1 TO 2
INCHES WITH LOCAL AMOUNTS UP TO 4 INCHES OVER APPROXIMATELY 24
HOURS. FURTHER EAST...ADD AN INCH TO THOSE FIGURES. RAINMAKING IS
INHERENT IN WHAT WE SEE IN SOUNDINGS...DEEP LAYERS OF HIGH HUMIDITY
AIR INTERSPERSED WITH DRY SLOTS MIDLEVELS OR LOW TO MID LEVELS.
SURFACE MOISTURE FLUX CONVERGENCE WILL FIRE THINGS UP ON THE STORM
SCALE. WITH ANTECEDENT SOIL CONDITIONS BEING WHAT THEY ARE...THE
FLOOD SITUATION IS MUCH MORE DELICATE. SATURATED SOIL FROM ALL THE
RAIN RECEIVED BETWEEN WEDNESDAY NIGHT AND SATURDAY WILL MINIMIZE
PERCOLATION OF WATER INTO THE WEATHERING ZONE OF THE EARTH.
THEREFORE WE HAVE A RISK OF INCREASED RUNOFF AS A POSSIBILITY WITH
REPEATED RISK OF FLOODING. THE GFS WAS BRINGING THE RAINFALL
BULLSEYE PROGRESSIVELY FURTHER OUT OVER THE GULF AND THE PHYSICAL
MODEL IS FORECASTING 3 TO 5 INCHES PER 6 HOURS.
FURTHER INLAND OVER SOUTHWEST ALABAMA AND INTO SOUTHEAST MISSISSIPPI
THE RAIN TOTALS ARE CONSIDERABLY LESS WITH EVENT AVERAGES OF LESS
THAN AN INCH AND LOCALIZED TOTALS UP TO AROUND 2 INCHES.
LONG TERM...[FRIDAY THROUGH MONDAY]...STAYED WITH PREVIOUS SHIFT
OUTPUT ON EXTENDED RANGE FORECAST.
IT IS INDEED A PLEASURE TO THANK WFO TAE...LIX...JAN AND BMX FOR
COORDINATION WITH US ON OUR BOUNDARIES.
&&
.MARINE...A COLD FRONT WILL MOVE ACROSS THE MARINE AREA LATE
TONIGHT. AHEAD OF THE FRONT SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS CAN BE EXPECTED WITH A FEW STORMS BECOMING STRONG TO
SEVERE THROUGH LATE THIS EVENING. A SEVERE THUNDERSTORM WATCH FOR
THE COASTAL WATERS OUT TO 20 NM CONTINUES UNTIL 700 PM THIS EVENING.
A MODERATE TO STRONG OFFSHORE FLOW CAN BE EXPECTED IN THE WAKE OF
THE FRONT THROUGH WEDNESDAY MORNING BECOMING EAST THEN SOUTHEAST AND
BUILDING LATE WEDNESDAY THROUGH THURSDAY EVENING IN ADVANCE OF
ANOTHER COLD FRONT APPROACHING FROM THE WEST. THE SECOND COLD FRONT
IS EXPECTED TO MOVE ACROSS THE MARINE AREA EARLY FRIDAY MORNING
GIVING WAY TO A LIGHT TO MODERATE OFFSHORE FLOW THROUGH EARLY
SATURDAY. /32
&&
/77
.FIRE WEATHER...WET. WILDFIRE RISK MINIMAL.
/77
&&
.HYDROLOGY...
ALABAMA DRAINAGE BASINS...
ALABAMA RIVER AT CLAIBORNE LOCK NEAR PEAK...TO REMAIN SO FOR THE
NEXT SEVERAL DAYS. FALLING TREND DOWNSTREAM AT MILLERS FERRY.
CONECUH RIVER BREWTON CONTINUES TO RISE VERY SLOWLY WITH INCREASED
RISE EXPECTED TO CREST NEAR FLOOD STAGE WEDNESDAY.
FLORIDA DRAINAGE BASINS...
ESCAMBIA RIVER AT CENTURY HAS FALLEN SLIGHTLY SINCE
YESTERDAY TO REMAIN NEAR ITS CURRENT STAGE FOR THE NEXT FEW DAYS.
SHOAL RIVER...CRESTVIEW IS EXPECTED TO BRIEFLY FALL BELOW FLOOD
STAGE BUT WILL RISE ABOVE FLOOD WITH THIS NEXT RAIN EVENT.
BLACKWATER RIVER...BAKER TO RISE ABOVE FLOOD WITH THIS NEXT
RAIN EVENT. MINOR FLOODING.
BIG COLDWATER RIVER...MILTON RISING TO NEAR FLOOD WITH THIS NEXT
RAIN.
PERDIDO RIVER...BARRINEAU PARK TO RISE ABOVE FLOOD WITH NEXT RAIN
EVENT. MINOR FLOODING.
STYX RIVER ELSANOR TO RISE TO NEAR FLOOD WITH NEXT RAIN.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 55 69 57 77 / 70 40 20 40
PENSACOLA 59 69 61 79 / 90 60 40 40
DESTIN 63 68 64 73 / 90 70 50 40
EVERGREEN 54 70 54 79 / 80 40 30 50
WAYNESBORO 49 71 51 77 / 60 20 05 50
CAMDEN 51 69 53 78 / 80 30 10 50
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR THE FOLLOWING ZONES:
BUTLER...CONECUH...COVINGTON...CRENSHAW...ESCAMBIA...LOWER
BALDWIN...LOWER MOBILE...UPPER BALDWIN...AND UPPER MOBILE.
FL...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.
MS...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR THE FOLLOWING ZONES:
GEORGE...AND STONE.
GM...GM...SMALL CRAFT ADVISORY FROM 1 AM WEDNESDAY TO 1 PM WEDNESDAY
FOR THE FOLLOWING ZONES: WATERS FROM DESTIN TO PENSACOLA
FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM.
&&Hazardous weather outlook, Mar 31, 7:12 AM CDT, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 712 AM CDT TUE MAR 31 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-011200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 712 AM CDT TUE MAR 31 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE AREA THIS MORNING THEN BECOME MORE NUMEROUS THROUGH THIS AFTERNOON AS A COLD FRONT ADVANCES FROM THE SOUTHERN PLAINS. A LINE OF STRONG THUNDERSTORMS IS ANTICIPATED TO ADVANCE INTO THE AREA AHEAD OF THE COLD FRONT THIS AFTERNOON AND MOVE ACROSS THE AREA THROUGH THE EVENING HOURS. THE SHOWERS AND THUNDERSTORMS WILL COME TO AN END LATER TONIGHT AFTER THE COLD FRONT MOVES THROUGH THE AREA. CONDITIONS IN THE ATMOSPHERE SUPPORT THE DEVELOPMENT OF ISOLATED SEVERE THUNDERSTORMS WHICH WILL PRODUCE DAMAGING WINDS AND LARGE HAIL AND POSSIBLY A FEW TORNADOES. A FLASH FLOOD WATCH IS CURRENTLY IN EFFECT FOR THE NORTHWEST FLORIDA PANHANDLE AND SOUTHWEST AND SOUTH CENTRAL ALABAMA GENERALLY EAST OF INTERSTATE 65 DUE TO A POTENTIAL FOR LOCALLY HEAVY RAINFALL AND MOIST GROUND CONDITIONS. FOR EXTREME SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE...RAINFALL TOTALS THROUGH TONIGHT WILL GENERALLY BE 2 TO 3.5 INCHES WITH LOCALIZED HIGHER AMOUNTS OF 3 TO 5 INCHES POSSIBLE. FOR SOUTH CENTRAL ALABAMA RAINFALL TOTALS WILL GENERALLY BE AROUND 2 INCHES WITH LOCALLY HIGHER AMOUNTS OF 3 TO 4 INCHES POSSIBLE. ELSEWHERE RAINFALL AMOUNTS OF 1 TO 2 INCHES CAN BE EXPECTED. ANY ADDITIONAL HEAVY RAINFALL WILL LIKELY EXACERBATE FLOODING PROBLEMS ALONG AREA RIVERS...STREAMS AND OTHER FLOOD PRONE AREAS. EVERYONE SHOULD BE ALERT FOR FLOODING AS THEY TRAVEL ACROSS SOUTHEAST MISSISSIPPI...SOUTHERN ALABAMA AND THE WESTERN FLORIDA PANHANDLE THROUGH TONIGHT. DO NOT DRIVE THROUGH AREAS WHERE WATER COVERS THE ROADWAY. THERE IS A MODERATE RISK OF RIP CURRENTS TODAY ALONG AREA BEACHES. LIGHT TO MODERATE ONSHORE WINDS OVER THE MARINE AREA WILL BECOME A MODERATE TO STRONG OFFSHORE WIND FLOW LATE TONIGHT IN THE WAKE OF THE COLD FRONT AND MAY RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A LOW PRESSURE SYSTEM WILL MOVE THROUGH THE REGION ON THURSDAY ACCOMPANIED BY SCATTERED TO NUMEROUS THUNDERSTORMS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THE ENTIRE AREA THURSDAY INTO THURSDAY NIGHT. ANOTHER LOW PRESSURE SYSTEM WILL MOVE ACROSS THE SOUTHEAST STATES ON SUNDAY AND BRING SCATTERED THUNDERSTORMS TO THE REGION. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THE ENTIRE AREA DURING THIS PERIOD. STRONG WINDS OVER THE MARINE AREA MAY RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT WEDNESDAY MORNING...THURSDAY INTO FRIDAY MORNING...AND ALSO ON SUNDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT FOR SEVERE WEATHER OPERATIONS MAY BE NECESSARY THROUGH TONIGHT. ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT FOR SEVERE WEATHER MAY ALSO BE NECESSARY ON THURSDAY AND AGAIN SATURDAY NIGHT INTO SUNDAY. PLEASE SEE THE ACCOMPANYING GRAPHICAL HAZARDOUS WEATHER OUTLOOK FOUND AT HTTP://WWW.SRH.NOAA.GOV/HWO/INDEX.PHP.
In the hours before
Special weather statement, Mar 31, 11:01 AM CDT, 5 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1101 AM CDT TUE MAR 31 2009 ALZ051-052-MSZ067-311645- WASHINGTON-CHOCTAW-WAYNE- INCLUDING THE CITIES OF...WAYNESBORO... 1101 AM CDT TUE MAR 31 2009 ...A STRONG THUNDERSTORMS WILL AFFECT WASHINGTON...CHOCTAW AND WAYNE COUNTIES... AT 1055 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS OVER EAST CENTRAL WAYNE COUNTY MISSISSIPPI...MOVING NORTHEAST AT 30 MPH. THESE THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...DENHAM...GRETNA...AQUILLA...ISNEY...SILAS AND CULLOMBURG THROUGH 1145 AM CDT. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED.
Local storm report, Mar 31, 2:30 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
230 PM CDT TUE MAR 31 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 PM HAIL WILMER 30.82N 88.36W
03/31/2009 E1.00 INCH MOBILE AL PUBLIC
&&
KEITHWLocal storm report, Mar 31, 2:31 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
231 PM CDT TUE MAR 31 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0121 PM HAIL SARALAND 30.82N 88.07W
03/31/2009 E1.00 INCH MOBILE AL BROADCAST MEDIA
&&
KEITHWThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 8:44 AM CDT | River Flood Warning | MOB | Baldwin, Mobile | 8 days |
| Mar 31, 11:38 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 31 min |
| Mar 31, 12:25 PM CDT | Severe Thunderstorm Warning | MOB | Clarke | 50 min |
| Mar 31, 12:52 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 38 min |
| Mar 31, 1:10 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 50 min |
| Mar 31, 1:25 PM CDT | Tornado Warning | MOB | Baldwin, Escambia | 65 min |
| Mar 31, 1:35 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 42 min |
| Mar 31, 1:42 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw | 44 min |
| Mar 31, 2:03 PM CDT | Severe Thunderstorm Warning | MOB | Escambia | 42 min |
| Mar 31, 2:13 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 47 min |
| Mar 31, 2:41 PM CDT | Flash Flood Warning | MOB | Baldwin, Mobile | 6 hr |
| Mar 31, 2:56 PM CDT | Flash Flood Warning | MOB | Covington, Escambia | 6 hr |
| Mar 31, 3:43 PM CDT | River Flood Warning | MOB | Mobile | 29 hr |
| Mar 31, 4:25 PM CDT | Areal Flood Advisory | MOB | Butler, Conecuh, Covington, Crenshaw, Escambia | 6 hr |
| Mar 31, 5:30 PM CDT | Severe Thunderstorm Warning | MOB | Washington | 21 min |
| Mar 31, 2:45 PM CDT | Severe Thunderstorm Warning | MOB | Santa Rosa | 37 min |
| Mar 31, 3:02 PM CDT | Tornado Warning | MOB | Okaloosa, Santa Rosa | 31 min |
| Mar 31, 3:15 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 45 min |
| Mar 31, 3:31 PM CDT | Tornado Warning | MOB | Okaloosa | 13 min |
| Mar 31, 5:39 PM CDT | Tornado Warning | MOB | Escambia | 20 min |
| Mar 31, 5:13 PM CDT | Severe Thunderstorm Warning | MOB | Greene, Perry | 35 min |
Nearby
Small Craft Advisories in Alabama, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.